# SDR AALA202406170009

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 25,967 hours, 11,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AND COVER MISSING ABOVE DOOR 1R. MAINTENANCE INSTALLED EMERGENCY EXIT SIGN AT 1R DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
